# SDR 00FDEA00094

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUM.  POWER REDUCED PER RED TABS AND LIGHT EXTINGUISHED.  REPLACED ALL THE CLAMPS AND RETORQUED SWIVEL GLAND, RAN APU AND ENGINE.  LEAK CHECK OK PER BAC MM 36-00-001.  OK TO CONTINUE.
